# SDR ASAA2021100736213

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,954 hours, 7,302 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 FAILED. GROUNDED - YES. CONFIRMED HF1 FAILED ON RAMP AND CONTINUOUS AUDIBLE TONE. RESET HF1 AND PERFORMED OPS CHECK OF HF1. FAIL MESSAGE EXTINGUISHED AND OPERATION TEST OF HF1 COMPUTER OK REF B737-900 AMM 23-11-00-710-801.
